Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7725
Title: Die Gödelschen Unvollständigkeitssätze
Authors: Kahle, Reinhard 
Issue Date: 2007
Citation: Mathematische Semesterberichte. 54:1 (2007) 1-12
Abstract: Ohne Zusammenfassung
URI: http://hdl.handle.net/10316/7725
DOI: 10.1007/s00591-006-0012-9
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf132.34 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Feb 18, 2020

Page view(s) 50

298
checked on May 28, 2020

Download(s) 20

1,032
checked on May 28, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.